# SDR AALA202306261571

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N323RM
- Make and model: Boeing 737823
- Aircraft serial: 44453
- Aircraft time: 9,632 hours, 3,626 cycles
- System (JASC): 2565 · Escape Slide
- Part: Stop
- Part number: JA3A40181
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR GIRT BAR GROMMET MISSING. INSTALEED NEW STOP ASSY ON L2 DOOR GIRT BAR.
